Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 47, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 30, 2013, 1:35 PM CDT for Kingfisher County, Logan County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 1:35 PM CDT (18:35 UTC)
- Expired
- May 30, 2013, 2:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Kingfisher County, OK, Logan County, OK
The radar
The Norman radar (KTLX), 67 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 12:52 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.6 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2281 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 366 m²/s²
- 0-3 km storm-relative helicity
- 703 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 22.1
The text
As transmitted, in the capitals the NWS used until 2016.
860
WFUS54 KOUN 301835
TOROUN
OKC073-083-301915-
/O.NEW.KOUN.TO.W.0047.130530T1835Z-130530T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
135 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
CENTRAL LOGAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 215 PM CDT
* AT 132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 5 MILES WEST OF CASHION...AND MOVING NORTHEAST AT
30 MPH.
IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
GUTHRIE...CRESCENT...CASHION...CIMARRON CITY...CEDAR VALLEY...
NAVINA AND SEWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3607 9737 3603 9735 3599 9736 3600 9734
3577 9723 3572 9770 3573 9781 3583 9785
TIME...MOT...LOC 1835Z 243DEG 27KT 3579 9778
$$
AUSTIN3 follow-up statements
807
WWUS54 KOUN 301844
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
144 PM CDT THU MAY 30 2013
OKC073-083-301915-
/O.CON.KOUN.TO.W.0047.000000T0000Z-130530T1915Z/
KINGFISHER OK-LOGAN OK-
144 PM CDT THU MAY 30 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHEASTERN KINGFISHER AND CENTRAL LOGAN COUNTIES...
AT 142 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR CASHION...MOVING NORTHEAST AT 30
MPH.
IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GUTHRIE...CASHION...CIMARRON CITY...CEDAR VALLEY...NAVINA AND SEWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES. THEY WILL NOT
PROTECT YOU FROM A TORNADO.
&&
LAT...LON 3607 9737 3603 9735 3599 9736 3599 9734
3579 9723 3578 9724 3575 9772 3585 9779
TIME...MOT...LOC 1842Z 243DEG 27KT 3582 9771
$$
AUSTIN509
WWUS54 KOUN 301858
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
158 PM CDT THU MAY 30 2013
OKC073-301907-
/O.CAN.KOUN.TO.W.0047.000000T0000Z-130530T1915Z/
KINGFISHER OK-
158 PM CDT THU MAY 30 2013
...THE TORNADO WARNING FOR SOUTHEASTERN KINGFISHER COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THIS AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3603 9735 3599 9736 3599 9734 3579 9723
3578 9724 3577 9762 3588 9767 3605 9736
TIME...MOT...LOC 1857Z 245DEG 28KT 3585 9758
$$
OKC083-301915-
/O.CON.KOUN.TO.W.0047.000000T0000Z-130530T1915Z/
LOGAN OK-
158 PM CDT THU MAY 30 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR CENTRAL
LOGAN COUNTY...
AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR CEDAR VALLEY...MOVING NORTHEAST AT
25 TO 30 MPH.
IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GUTHRIE...CIMARRON CITY...CEDAR VALLEY...NAVINA AND SEWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES. THEY WILL NOT
PROTECT YOU FROM A TORNADO.
&&
LAT...LON 3603 9735 3599 9736 3599 9734 3579 9723
3578 9724 3577 9762 3588 9767 3605 9736
TIME...MOT...LOC 1855Z 245DEG 28KT 3585 9758
$$
AUSTIN750
WWUS54 KOUN 301909
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
209 PM CDT THU MAY 30 2013
OKC083-301915-
/O.CON.KOUN.TO.W.0047.000000T0000Z-130530T1915Z/
LOGAN OK-
209 PM CDT THU MAY 30 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR CENTRAL
LOGAN COUNTY...
AT 205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR GUTHRIE...MOVING NORTHEAST AT 30
MPH.
IN ADDITION TO A TORNADO...LARGE DAMAGING HAIL UP TO GOLF BALL SIZE
IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GUTHRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES. THEY WILL NOT
PROTECT YOU FROM A TORNADO.
&&
LAT...LON 3603 9735 3599 9736 3599 9734 3582 9725
3581 9753 3591 9756 3605 9736
TIME...MOT...LOC 1905Z 243DEG 27KT 3589 9749
$$
AUSTINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 30, 12:41 PM CDT, 54 minutes earlier.
Area forecast discussion, May 30, 12:41 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1241 PM CDT THU MAY 30 2013
.AVIATION...18Z TAF ISSUANCE...
ISOLATED THUNDERSTORMS WILL BE THE PRIMARY AVIATION CONCERN IN THE
NEAR TERM. ISOLATED THUNDERSTORMS DEVELOPING ALONG A DRY LINE
ACROSS SWRN OK AND WRN N TX THIS AFTERNOON WILL CONTINUE THROUGH
THE EVENING HOURS. DUE TO THE SCATTERED NATURE OF CONVECTION...
TIMING AND IMPACTS TO TAF SITES REMAINS A CHALLENGE. LINGERING
THUNDERSTORMS FROM THIS MORNING WILL CONTINUE TO IMPACT KPNC
THROUGH THE EARLY AFTERNOON. WINDS WILL REMAIN GUSTY...OUT OF THE
S/SW AT 20 TO 30 KTS THROUGH THE EVENING. CEILINGS WILL LIKELY
REMAIN SCT TO BKN...LINGERING BETWEEN VFR AND MVFR THROUGH THE
PERIOD AS ANOTHER WAVE BRINGS INCREASED CHANCES FOR THUNDERSTORMS
TOMORROW AFTERNOON.
JTK
&&
.PREV DISCUSSION... /ISSUED 1012 AM CDT THU MAY 30 2013/
DISCUSSION...
UPDATED THE FORECAST TO REFLECT CURRENT CONDITIONS AND EXPECTED
SHORT-TERM TRENDS. THE MOST SIGNIFICANT CHANGE IS TO
TEMPERATURES...AND RELATIVE HUMIDITIES...ACROSS NORTH-CENTRAL
OKLAHOMA...WHERE OUTFLOW FROM KANSAS STORMS HAS BROUGHT
TEMPERATURES DOWN TO AROUND 60 DEGREES F. ALSO MODIFIED RAIN
CHANCES AND WORDING TO REFLECT THE LATEST EXPECTATIONS FOR
THUNDERSTORM DEVELOPMENT AND EVOLUTION.
IT APPEARS THAT THE CONVECTION ACROSS NORTHERN OKLAHOMA WILL
REMAIN NORTH OF AN ENID-TO-PERRY LINE...AND WILL PROBABLY REMAIN
BELOW SEVERE LEVELS. OUTFLOW FROM THIS CONVECTION...AND THE RATHER
DIFFUSE DRYLINE...WILL PROVIDE SURFACE CONVERGENCE AND FAVORED
AREAS FOR STORM DEVELOPMENT THIS AFTERNOON. HOWEVER...A DEPARTING
MID/UPPER-LEVEL WAVE WILL WORK AGAINST STORM DEVELOPMENT. THIS
SITUATION SUGGESTS THAT STORMS WILL TEND TO BE ISOLATED...BUT ANY
STORM THAT CAN FORM AND ESTABLISH ITSELF IN THIS ENVIRONMENT IS
LIKELY TO BECOME VERY STRONG/SEVERE RATHER QUICKLY. IT APPEARS
THAT STORMS WILL BE MOST LIKELY THIS AFTERNOON IN THE AREA NORTH
OF I-40 AND EAST OF I-35...BUT COULD FORM ALMOST ANYWHERE IN OUR
FORECAST AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 84 71 85 67 / 20 20 30 40
HOBART OK 91 69 96 66 / 20 10 20 10
WICHITA FALLS TX 91 71 96 72 / 20 10 10 10
GAGE OK 90 58 89 56 / 20 10 20 20
PONCA CITY OK 83 70 84 65 / 60 30 40 60
DURANT OK 83 71 90 71 / 30 20 10 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
013-018>020-024>026-028>032.
TX...NONE.
&&
23/04/04Hazardous weather outlook, May 30, 12:04 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1204 PM CDT THU MAY 30 2013
OKZ004>048-050>052-TXZ083>090-311015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1204 PM CDT THU MAY 30 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS PORTIONS OF
CENTRAL AND EASTERN OKLAHOMA...AND A SLIGHT RISK ACROSS PORTIONS
OF WESTERN NORTH TEXAS AND THE REMAINING PORTIONS OF CENTRAL AND
EASTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS MAINLY EAST OF A LINE FROM ALVA... TO
WEATHERFORD... TO ALTUS OKLAHOMA... TO CROWELL AND KNOX CITY TEXAS.
WHILE THE MODERATE RISK EXTENDS EAST OF A LINE FROM WEST OF PONCA
CITY... TO WESTERN OKLAHOMA CITY... TO DUNCAN...TO ATOKA.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE
SIZE OF BASEBALLS... WIND GUSTS OF 75 MPH...HEAVY RAINFALL...AND
TORNADOES.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM NOON THROUGH
10 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER
OPERATIONS THIS AFTERNOON AND EVENING.
DISCUSSION...
A DIFFUSE DRYLINE EXTENDED FROM NEAR WATONGA TO ALTUS AT
NOON...AND IS EXPECTED TO REMAIN NEAR THIS LOCATION UNTIL THIS
EVENING. THE DRYLINE WILL THEN RETREAT TO THE WEST.
AN OUTFLOW BOUNDARY WAS LOCATED FROM NEAR STILLWATER WEST TO THE
VICINITY OF WATONGA...WHERE IT INTERSECTED THE DRYLINE. THIS
FEATURE IS EXPECTED TO BEGIN TO DRIFT NORTH THIS AFTERNOON.
ISOLATED OR WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG THE DRYLINE AND OUTFLOW BOUNDARY THIS AFTERNOON AND
EARLY EVENING. INSTABILITY AND WIND FIELDS WILL BE FAVORABLE FOR
THE STORMS THAT DO DEVELOP TO BECOME SUPERCELL THUNDERSTORMS...
CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING STRAIGHT-LINE
WINDS AND EVEN TORNADOES ACROSS THE RISK AREAS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS ARE LIKELY IN CENTRAL AND NORTHERN OKLAHOMA
FRIDAY... DURING THE AFTERNOON AND EVENING. VERY LARGE HAIL...
DAMAGING WINDS...AND TORNADOES ARE POSSIBLE WITH SEVERE
THUNDERSTORMS FRIDAY.
THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...BUT THERE WILL
BE A CHANCE OF THUNDERSTORMS EACH DAY THROUGH AT LEAST WEDNESDAY.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A POSSIBILITY
WITH STORMS FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT
5 AM FRIDAY.
CMSIn the hours before
Special weather statement, May 30, 12:25 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT THU MAY 30 2013
OKZ008-013-301800-
KAY OK-NOBLE OK-
1225 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KAY AND NOBLE
COUNTIES UNTIL 100 PM CDT...
AT 1221 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTH OF PONCA CITY TO 4 MILES WEST OF RED ROCK TO 3
MILES WEST OF LUCIEN...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
PONCA CITY...PERRY...RED ROCK...MARLAND...LUCIEN...SOONER LAKE AND
CERES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3671 9692 3668 9694 3670 9704 3668 9707
3659 9705 3658 9697 3660 9691 3657 9689
3650 9703 3633 9703 3633 9701 3619 9726
3627 9747 3639 9746 3647 9737 3672 9716
TIME...MOT...LOC 1721Z 281DEG 16KT 3664 9710 3644 9726 3629 9751
AUSTINSpecial weather statement, May 30, 12:32 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1232 PM CDT THU MAY 30 2013
OKZ023-035-301800-
KIOWA OK-CADDO OK-
1232 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA AND
SOUTHWESTERN CADDO COUNTIES UNTIL 100 PM CDT...
AT 1231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
CARNEGIE...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
CARNEGIE AND FORT COBB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
&&
LAT...LON 3511 9863 3510 9862 3511 9861 3522 9842
3498 9828 3488 9859 3486 9868 3503 9877
TIME...MOT...LOC 1731Z 244DEG 21KT 3499 9865
AUSTINSpecial weather statement, May 30, 12:44 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1244 PM CDT THU MAY 30 2013 OKZ024>030-301845- OKLAHOMA OK-LINCOLN OK-MCCLAIN OK-GRADY OK-CLEVELAND OK- POTTAWATOMIE OK-CANADIAN OK- 1244 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...CENTRAL LINCOLN... NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY...CLEVELAND...CENTRAL POTTAWATOMIE AND EASTERN CANADIAN COUNTIES UNTIL 145 PM CDT... ...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS... AROUND 1245 PM...RADAR INDICATED SCATTERED THUNDERSTORMS WERE DEVELOPING FROM NORTH CENTRAL OKLAHOMA INTO SOUTHWEST PARTS OF THE STATE. THESE STORMS MAY APPROACH CENTRAL OKLAHOMA FROM THE WEST AND SOUTHWEST AROUND 230 PM TO 4 PM. CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE STORMS WHICH CAN PRODUCED VERY LARGE HAIL... DAMAGING WINDS...AND A POSSIBILITY OF TORNADOES. LAT...LON 3512 9688 3507 9777 3566 9780 3574 9684 TIME...MOT...LOC 1736Z 240DEG 49KT 3539 9745
Special weather statement, May 30, 1:04 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
104 PM CDT THU MAY 30 2013
OKZ018-019-024-301830-
LOGAN OK-KINGFISHER OK-CANADIAN OK-
104 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...SOUTHEASTERN
KINGFISHER AND NORTHEASTERN CANADIAN COUNTIES UNTIL 130 PM CDT...
AT 101 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR OKARCHE...
MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
OKARCHE...CASHION...CIMARRON CITY AND NAVINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
&&
LAT...LON 3575 9750 3572 9760 3572 9767 3570 9767
3561 9796 3577 9805 3599 9766
TIME...MOT...LOC 1801Z 242DEG 25KT 3573 9791
AUSTINSpecial weather statement, May 30, 1:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
109 PM CDT THU MAY 30 2013
OKZ013-301845-
NOBLE OK-
109 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NOBLE COUNTY UNTIL 145 PM
CDT...
AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
RED ROCK...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
RED ROCK...SOONER LAKE AND CERES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3656 9689 3654 9695 3654 9698 3650 9703
3633 9703 3634 9693 3633 9692 3626 9724
3645 9735 3659 9701 3658 9697 3660 9692
TIME...MOT...LOC 1805Z 242DEG 25KT 3640 9720
AUSTINSpecial weather statement, May 30, 1:17 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 117 PM CDT THU MAY 30 2013 OKZ019-024>030-301845- LOGAN OK-OKLAHOMA OK-LINCOLN OK-MCCLAIN OK-GRADY OK-CLEVELAND OK- POTTAWATOMIE OK-CANADIAN OK- 117 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...OKLAHOMA... WESTERN LINCOLN...NORTHWESTERN MCCLAIN...NORTHEASTERN GRADY... NORTHERN CLEVELAND...NORTHWESTERN POTTAWATOMIE AND EASTERN CANADIAN COUNTIES UNTIL 145 PM CDT... ...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS... AT 110 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT COBB IN SOUTHERN CADDO COUNTY. ON ITS CURRENT PATH AND MOVEMENT...THIS STORM WILL APPROACH THE NEWCASTLE AREA AROUND 3 PM AND SOUTHERN OKLAHOMA CITY AND MOORE BETWEEN 315 AND 330 PM. ANOTHER STORM WAS LOCATED BETWEEN PIEDMONT AND KINGFISHER. THIS STORM SHOULD MOVE ACROSS CENTRAL AND NORTHERN LOGAN COUNTY. STORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS ALONG WITH A RISK OF TORNADOES. LAT...LON 3520 9693 3519 9779 3570 9773 3583 9691 TIME...MOT...LOC 1810Z 251DEG 24KT 3539 9745
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:08 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Greer, Harmon, Roger Mills, Washita | 3 hr |
| May 29, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grant, Kay, Lincoln, Logan, Noble and 3 more | 52 min |
| May 29, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more | 63 min |
| May 29, 7:19 PM CDT | Special Weather Statement | OUN | Love | 41 min |
| May 29, 7:48 PM CDT | Special Weather Statement | OUN | Lincoln, Payne | 27 min |
| May 29, 7:54 PM CDT | Tornado Warning | OUN | Beckham, Greer, Washita | 36 min |
| May 29, 7:55 PM CDT | Special Weather Statement | OUN | Johnston, Murray | 50 min |
| May 29, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 60 min |
| May 29, 8:02 PM CDT | Special Weather Statement | OUN | Atoka, Coal, Hughes | 58 min |
| May 29, 8:12 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 33 min |
| May 29, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 61 min |
| May 29, 8:47 PM CDT | Special Weather Statement | OUN | Carter, Love | 43 min |
| May 29, 9:02 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 58 min |
| May 29, 9:04 PM CDT | Special Weather Statement | OUN | Hughes, Pontotoc | 56 min |
| May 29, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 72 min |
| May 29, 9:39 PM CDT | Special Weather Statement | OUN | Hughes | 36 min |
| May 29, 9:45 PM CDT | Special Weather Statement | OUN | Blaine, Garfield | 60 min |
| May 29, 9:55 PM CDT | Special Weather Statement | OUN | Johnston, Love, Marshall, Murray | 50 min |
| May 29, 10:41 PM CDT | Special Weather Statement | OUN | Johnston | 49 min |
| May 29, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Garfield, Kingfisher, Logan and 2 more | 46 min |
| May 29, 10:49 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Johnston, Love, Marshall | 3 hr |
| May 29, 11:27 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 29, 11:28 PM CDT | Areal Flood Advisory | OUN | Noble | 2 hr |
| May 29, 11:30 PM CDT | Special Weather Statement | OUN | Canadian, Logan, Noble, Payne | 60 min |
| May 29, 11:34 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal | 3 hr |
| May 29, 11:39 PM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston | 66 min |
| May 30, 12:28 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Logan, Noble, Payne | 62 min |
| May 30, 12:42 AM CDT | Special Weather Statement | OUN | Coal, Hughes | 63 min |
| May 30, 1:41 AM CDT | Special Weather Statement | OUN | Kay, Noble, Payne | 64 min |
| May 30, 6:58 AM CDT | Special Weather Statement | OUN | Coal | 32 min |
| May 30, 7:47 AM CDT | Special Weather Statement | OUN | Bryan | 28 min |
| May 30, 7:52 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 38 min |
| May 30, 8:32 AM CDT | Special Weather Statement | OUN | Atoka | 28 min |
| May 30, 8:52 AM CDT | Special Weather Statement | OUN | Woods | 23 min |
| May 30, 11:55 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 30, 12:25 PM CDT | Special Weather Statement | OUN | Noble | 35 min |
| May 30, 12:30 PM CDT | Flash Flood Watch | OUN | Canadian, Cleveland, Garfield, Grant, Hughes, Kay and 9 more | 43 hr |
| May 30, 12:32 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 30, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 39 min |
| May 30, 12:44 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 61 min |
| May 30, 12:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 41 min |
| May 30, 1:04 PM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| May 30, 1:09 PM CDT | Special Weather Statement | OUN | Noble | 36 min |
| May 30, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 46 min |
| May 30, 1:17 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 28 min |
| May 30, 1:20 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 10 min |
| May 30, 1:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 52 min |
| May 30, 1:32 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 43 min |
| May 30, 2:06 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 30, 2:13 PM CDT | Tornado Warning | OUN | Lincoln, Logan, Payne | 47 min |
| May 30, 2:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 30, 2:25 PM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| May 30, 2:39 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 30, 2:42 PM CDT | Special Weather Statement | OUN | Logan | 33 min |
| May 30, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 48 min |
| May 30, 2:57 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 63 min |
| May 30, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 46 min |
| May 30, 3:16 PM CDT | Special Weather Statement | OUN | Kingfisher | 44 min |
| May 30, 3:18 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 42 min |
| May 30, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 43 min |
| May 30, 3:43 PM CDT | Flash Flood Warning | OUN | Payne | 4 hr |
| May 30, 3:47 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| May 30, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 41 min |
| May 30, 3:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 48 min |
| May 30, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 67 min |
| May 30, 4:16 PM CDT | Special Weather Statement | OUN | Cotton | 59 min |
| May 30, 4:22 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 38 min |
| May 30, 4:30 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 30 min |
| May 30, 4:36 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 54 min |
| May 30, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 30, 4:41 PM CDT | Special Weather Statement | OUN | Jefferson | 34 min |
| May 30, 4:48 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| May 30, 4:50 PM CDT | Special Weather Statement | OUN | Logan | 40 min |
| May 30, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 51 min |
| May 30, 4:59 PM CDT | Tornado Warning | OUN | Garvin, Grady, Stephens | 31 min |
| May 30, 5:09 PM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| May 30, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 60 min |
| May 30, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
| May 30, 5:22 PM CDT | Tornado Warning | OUN | Carter, Garvin, Grady, Stephens | 53 min |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.